# SDR SWAA2024052978820

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK IN STA 603 RT SIDE AT PASSENGER CABIN.  REPLACED EMERGENCY LIGHT BATTERY PACK IN STA 603 RT SIDE AT PASSENGER CABIN AND PERFORMED OPERATIONAL TEST IAW AMM-33-51-06-960-805.
